Enabling quaternion derivatives : the generalized HR calculus. / Cheong Took, Clive.

In: Royal Society Open Science, 26.08.2015, p. 1-24.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print
Original languageEnglish
Article number150255
Pages (from-to)1-24
Number of pages24
JournalRoyal Society Open Science
Early online date26 Aug 2015
Publication statusE-pub ahead of print - 26 Aug 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 31236133